# SDR ASOA2012122002684

- Difficulty date: December 16, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 19,161 hours, 13,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT STAY ON MORE THAN 3 SECONDS WHEN SELECTED ON.  RE-CHARGED EMERGENCY LIGHTS IAW AMM 24-32-07.  OPS CHECKED GOOD AT THIS TIME.
